# SDR DALA2025040402582

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Obscured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 EXISTING REPAIR DOUBLER AT BULK CARGO DOOR CUT-OUT LOWER FWD CORNER OBSTRUCT THE HFEC INSPECTION ON THE BULK CARGO COMPARTMENT DOOR CUT-OUT STRUCTURE UNDERNEATH SCUFF PLATE. CORRECTIVE ACTION: COMPLIED WITH ERA 501994-14 REV B. (0894520)
